Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2010 | Volume: 3 | Issue: 3 | Page No.: 119-129
DOI: 10.3923/ajms.2010.119.129
Lacunary Spline Solutions of Fourth Order Initial Value Problem
K.H. Jwamer and R.G. Karem

Abstract:
In this study, we treat for the first time a Lacunary data (0, 1, 4) by constructing spline function of degree six in all subinterval of given partition which interpolates the Lacunary data (0, 1, 4) and the constructed spline function. We applied it to solve the fourth order initial value problem which is defined in section one. The numerical example showed that the presented spline function proved their effectiveness in solving the fourth order initial value problem. Also, we note that, the better error bounds are obtained for a small step size h.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

K.H. Jwamer and R.G. Karem, 2010. Lacunary Spline Solutions of Fourth Order Initial Value Problem. Asian Journal of Mathematics & Statistics, 3: 119-129.

DOI: 10.3923/ajms.2010.119.129

URL: https://scialert.net/abstract/?doi=ajms.2010.119.129

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

       

       

Curve Bottom